# SDR 95ZZZX3547

- Difficulty date: June 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N941HA
- Make and model: Dhav DHC8102
- Aircraft serial: 161
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Actuator
- Part number: JV5
- Condition: Broken
- Location: Cockpit
- Part time: 16,397 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVL/CLT - FLT 3304 - DURING PRE-FLIGHT CHECKS, FOUND THE AUTOFEATHER SYSTEM WOULD NOT ARM.  REMOVED AND REPLACED THE ACTUATOR ON POWER LEVER MICROSWITCH 6121-S9.
